Would accidental double dosage of Tylenol cause adverse effects?
Not a dangerous dose.
I have read your question and understand your concerns.
2000 mg of Tylenol is not a dangerous dose.
Use plenty of fluids and avoid physical efforts for a couple of days.
If you notice any symptoms such vomiting, abdominal pain, etc. get evaluated by your Doctor.
Hope you found the answer helpful.
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Monitoring child after accidental double dose tylenol
- Accidental double dose of tylenol
- Infant accidental double tylenol dose
- Toddler accidental tylenol pm
- Accidentally gave baby double dose of tylenol
- Ibuprofen and tylenol together dosage
- Accidentslly doubling infant tylenol
- Tylenol pm half dosage
- Double toddler tylenol dose
- Accidental double dosage infant tylenol
- What causes tingling and pins and needle sensation on the left side of...
- What causes numbness in feet and ankles?
- What causes mouth spots and pit in forehead?
- What causes tingling feeling in shoulder?
- Suggest treatment for panic attacks, non functional rectum and memory loss
- What causes numbness in the right side of foot and leg?
- What causes burning sensation and tingling in hands and feet?
- What does my CT scan suggest?
- What causes shortness of breath in a patient with fibromyalgia?
- What causes severe muscle twitches at night in shoulders and arms?